ADD THIS DRUG TO MY LIST

Select the drug indication to add to your list

ADVIL SINUS CONGESTION & PAIN
Cough and cold
Compare To Related Drugs
View/Edit/Compare Drugs In My List

Only 4 drugs may be compared at once

Drug Name:

ADVIL SINUS CONGESTION & PAIN OTC

Generic Name and Formulations:
Ibuprofen 200mg, phenylephrine HCI 10mg; coated tabs.

Company:
Pfizer Consumer Healthcare

Therapeutic Use:

Indications for ADVIL SINUS CONGESTION & PAIN:

Nasal congestion, headache, fever, sinus pressure, minor aches and pains.

Adult:

Take with food. 1 tab every 4hrs; max 6 tabs/24hrs.

Children:

<12yrs: not recommended.

Contraindications:

Aspirin allergy. Immediately before or after cardiac surgery. During or within 14 days of MAOIs.

Warnings/Precautions:

Increased risk of severe stomach bleeding (esp. ≥60yrs old). History of GI disorders (eg, heartburn, bleeding ulcers). Increased risk of heart attack or failure, and stroke. Hypertension. Heart disease. Recent stroke. Liver cirrhosis. Renal disease. Asthma. Thyroid disease. Diabetes. GI or urinary obstruction. Reevaluate if fever persists or worsens >3 days or pain/nasal congestion lasts >7 days. Elderly. Pregnancy (avoid during 3rd trimester). Nursing mothers.

Interactions:

Hypertensive crisis with MAOIs. β-blockers may increase the pressor effects of sympathomimetics. Caution with diuretics. Avoid aspirin, other pain relievers, nasal decongestants, or phenylephrine-containing products. Increased risk of GI bleed with anticoagulants, corticosteroids, other OTC or Rx NSAIDs, ≥3 alcoholic drinks/day, or prolonged use.

Pharmacological Class:

NSAID + sympathomimetic.

Adverse Reactions:

Nervousness, dizziness, insomnia, GI upset/bleed, symptoms of heart problems or stroke (eg, trouble breathing, feel faint, slurred speech), redness, swelling, allergic reactions; discontinue if occur.

How Supplied:

Tabs—10, 20

Sign Up for Free e-newsletters